# SDR 07FDEA01578

- Difficulty date: April 24, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,592 hours, 11,860 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: SEE4A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AIR CONDITIONING COMPARTMENT RT, KEEL BEAM (A538-11587-201, A538-11200-200): P'51, C44-45; P'51, C45-46; STRINGER (A538-11380-201, A538-11597-200):  P'48, C40; P'51, C42.  REPAIR PERFORMED BY BLEND OUT IAW SRM 51-74-10 AND INSTALLING OVERSIZE FASTENERS IAW SRM 51-40-30, APPROVED BY EA 6-5315-99214 AND RAS 044433/005/2006 ISSUE "A".
